MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH N ANTISERUM TO HUMAN IGM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH N ANTISERUM TO HUMAN IGM
Model Number N ANTISERUM TO HUMAN IGM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens healthcare diagnostics inc.(siemens) customer service engineer (cse) was dispatched to the customer site to determine the cause of the different igm results obtained the patient sample on the bn ii system and found no issues.Similar results were obtained on both systems and the internal quality controls recovered within range, indicating a sample issue.The customer agreed that this issue is sample specific.The customer reported that they have not received any complaints from any physicians.The customer powered down the system since the original patient samples were run and the kinetics and original patient sample were not available for further investigation.The instruments and reagents are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A flagged high immunoglobulin m (igm) result was obtained on a patient sample on the bn ii system.The same patient sample was diluted using multiple dilution ratios and run on the same bn ii system.Different igm results were obtained on these samples and the results were dilution ratio dependent.The same patient sample was respun and run with multiple dilutions on an alternate bn ii system.The results obtained on the alternate bn ii system matched the results obtained on the original system.An igm result of 508.0 mg/dl was reported to the physician.The customer indicated that the correct result for this patient is unknown since they do not have the patient's clinical history.There are no known reports of patient intervention or adverse health consequences due to the flagged high igm result on this patient sample.

Brand Name
N ANTISERUM TO HUMAN IGM
Common Device Name
N ANTISERUM TO HUMAN IGM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key6840149
Report Number9610806-2017-00096
Device Sequence Number1117258
Product Code CFN
UDI-Device Identifier00842768009846
UDI-Public00842768009846
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2019
Device Model NumberN ANTISERUM TO HUMAN IGM
Device Catalogue Number10446303
Device Lot Number153226F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1